# SDR UALA2011021700827

- Difficulty date: February 16, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 66,887 hours, 24,804 cycles
- Engine: Pwa PW2040
- System (JASC): 2350 · Audio Integrating System
- Part: Switch
- Condition: Sticking
- Location: Microphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O YOLK MIC SWITCH STICKS (INTERMITTENT HOT MIC). REPLACED F/O YOLK PTT SWITCH, CHECKS GOOD.
